Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 23, NWS Miami, FL

June 10, 2015Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2015, 8:12 PM EDT for Palm Beach County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2015, 8:12 PM EDT (00:12 UTC)
Expired
Jun 10, 2015, 9:00 PM EDT
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS52 KMFL 110012
SVRMFL
FLC099-110100-
/O.NEW.KMFL.SV.W.0023.150611T0012Z-150611T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
812 PM EDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 900 PM EDT

* AT 812 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR LOXAHATCHEE NWR...OR 7 MILES SOUTH OF
  WELLINGTON...AND MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH AND
  WELLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2637 8009 2651 8061 2693 8043 2690 8008
      2689 8008 2690 8007 2690 8006
TIME...MOT...LOC 0012Z 185DEG 14KT 2657 8022 

$$

KM
2 follow-up statements
134 
WWUS52 KMFL 110035
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
835 PM EDT WED JUN 10 2015

FLC099-110100-
/O.CON.KMFL.SV.W.0023.000000T0000Z-150611T0100Z/
PALM BEACH FL-
835 PM EDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...

AT 834 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER ROYAL PALM BEACH...OR NEAR WELLINGTON...MOVING NORTH AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH AND
WELLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2638 8010 2668 8048 2693 8043 2690 8008
      2689 8008 2690 8007 2690 8006
TIME...MOT...LOC 0034Z 184DEG 19KT 2673 8020 

$$

KM
485 
WWUS52 KMFL 110100
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
900 PM EDT WED JUN 10 2015

FLC099-110110-
/O.EXP.KMFL.SV.W.0023.000000T0000Z-150611T0100Z/
PALM BEACH FL-
900 PM EDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2638 8010 2668 8048 2693 8043 2690 8008
      2689 8008 2690 8007 2690 8006
TIME...MOT...LOC 0055Z 185DEG 14KT 2673 8020 

$$

KM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:38 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 10, 7:38 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
738 PM EDT WED JUN 10 2015

.AVIATION...

STORMS LEFT IN FOR KPBI THIS EVENING WITH A CELL MOVING PARALELL
TO THE COAST SOUTH OF THE TERMINAL, AND CLUSTER APPROACHING FROM
THE SW. TEMPO MVFR CONDS ARE POSSIBLE AS THIS ACTIVITY ARRIVES
OVER THE NEXT HOUR OR SO. SHOWERS AND STORMS BECOMING WIDELY
SCATTERED BY MIDNIGHT REGIONWIDE. DEEPER EASTERLY FLOW ARRIVES
INTO THURSDAY, WITH STORMS LESS NUMEROUS AND FOCUSED MORE ACROSS
THE INTERIOR AND WEST COAST.

&&

.PREV DISCUSSION... /ISSUED 316 PM EDT WED JUN 10 2015/

DISCUSSION...
ONGOING SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH TO THE NORTHEAST
AT A MORE RAPID PACE THAN SEEN YESTERDAY THANKS TO SLIGHTLY STRONGER
NORTHWESTERLY FLOW ALOFT. THIS SHOULD REDUCE THE OVERALL FLOOD
THREAT. HOWEVER...BRIEF LOCALIZED URBAN FLOODING WILL STILL BE
POSSIBLE AS HEAVIER THUNDERSTORMS TRACK ACROSS URBAN AREAS. STILL
BELIEVE THE COVERAGE AND OVERALL INTENSITY OF THUNDERSTORMS THROUGH
THE REMAINDER OF THE AFTERNOON SHOULD BE SOMEWHAT SIMILAR TO THAT OF
YESTERDAY WITH FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN
THREAT. HOWEVER...DUE TO THE QUICKER STORM MOTION...OUTFLOW BOUNDARY
INTERACTION MAY NOT BE ABLE TO CONTRIBUTE TO CONVECTIVE ENHANCEMENT
AND THE DEVELOPMENT OF SUBSEQUENT CONVECTION...THUS POSSIBLY
REDUCING OVERALL COVERAGE AND INTENSITY. ISOLATED SHOWERS AND A FEW
THUNDERSTORMS COULD LINGER INTO THE LATE EVENING AND OVERNIGHT HOURS
ESPECIALLY ACROSS THE GULF WATERS WITH CLOSER PROXIMITY TO MID
LEVEL TROUGHING.

MODELS ARE STILL IN AGREEMENT USHERING IN AN EASTERLY FLOW REGIME
BEGINNING THURSDAY AND PERSISTING THROUGH THE WEEKEND AND INTO NEXT
WEEK. HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD BACK
ACROSS THE FLORIDA PENINSULA THROUGH THIS TIME PERIOD BECOMING THE
DOMINANT WEATHER FEATURE. THE STRONGER RIDGING WILL ALSO ALLOW
OVERALL COVERAGE OF AFTERNOON CONVECTION TO DECREASE AND BE
RELEGATED MAINLY TO THE INTERIOR AND GULF COASTAL AREAS DUE TO THE
MORE EASTERLY FLOW PATTERN.

SYNOPTIC SCALE PATTERN LOOKS TO REMAIN FAIRLY CONSISTENT LOOKING
LONG RANGE WITH EASTERLY FLOW PERPETUATING ALONG WITH STRONG RIDGING
BEING PREDOMINANT. THIS WILL RESULT IN A FAIRLY DRY PATTERN FOR
THIS TIME OF YEAR.

AVIATION...
SCT/NUM TSRA ONGOING IN SOFLA THIS AFTERNOON...AND COVERAGE WILL
INCREASE FUTURE BY LATE AFTERNOON. TEMPO MVFR CONDITIONS IN PLACE
AT ALL TERMINALS THROUGH 22Z. MOST AREAS WILL BE DRY BY
MIDNIGHT...WITH THU TSRA HOLDING OFF UNTIL AFTERNOON. AWAY FROM
CONVECTION...SE WINDS 5-10 KT EXPECTED.

MARINE...
HIGH PRESSURE ACROSS THE WESTERN ATLANTIC WILL BUILD OVER THE AREA
BEGINNING ON THURSDAY USHERING IN AN EASTERLY FLOW REGIME. SHOWERS
AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT LEAST THE
BEGINNING OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  89  77  88 /  30  40  10  20
FORT LAUDERDALE  77  88  79  87 /  20  40  10  20
MIAMI            77  89  79  87 /  20  40  10  20
NAPLES           73  88  74  93 /  20  50  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...54/BNB
LONG TERM....54/BNB
AVIATION...21/KM
Hazardous weather outlook, Jun 10, 9:36 AM EDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
936 AM EDT WED JUN 10 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110145-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
936 AM EDT WED JUN 10 2015

...A FEW STRONG THUNDERSTORMS THIS AFTERNOON...
...MODERATE RISK FOR RIP CURRENTS PALM BEACH COUNTY BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE
PALM BEACH COUNTY COAST. FOR THE REST OF SOUTH FLORIDA
BEACHES...THERE IS A SLIGHT RISK FOR RIP CURRENTS.

THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS THE PRIMARY
THREAT FROM THIS ACTIVITY. SOME THUNDERSTORMS MAY BECOME STRONG
AND PRODUCE HIGH WINDS AND HAIL.

WATERSPOUTS: THERE IS A RISK FOR WATERSPOUTS ON SOUTH FLORIDA
WATERS.

WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 55
MPH.

HAIL: HAIL TO THE SIZE OF PENNIES IS POSSIBLE WITH THE STRONGEST
THUNDERSTORMS.

FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED
FLOODING...PARTICULARLY OVER URBAN AREAS.

VISIBILITY: PATCHY FOG MAY FORM LATE TONIGHT ALONG ALLIGATOR ALLEY
IN THE VICINITY OF THE MUD LAKE FIRE COMPLEX IN COLLIER COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS CONTINUE THROUGH THE
PERIOD. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE
CLOUD-TO-GROUND LIGHTNING. GUSTY WINDS AND LOCALIZED FLOODING ARE
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Local storm report, Jun 10, 6:13 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
613 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     WATER SPOUT      14 E BAL HARBOUR        25.94N  79.90W
06/10/2015                   AMZ651             FL   PUBLIC

            REPORT RELAYED VIA BROADCAST MEDIA.

&&

EVENT NUMBER MFL1500099

ROSS
Local storm report, Jun 10, 6:23 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
623 PM EDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
06/10/2015  M49 MPH          AMZ610             FL   MESONET

&&

EVENT NUMBER MFL1500100

KM
Special weather statement, Jun 10, 6:37 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
637 PM EDT WED JUN 10 2015

FLZ067-071-073-102315-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-
637 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD...SOUTHWESTERN PALM BEACH
AND NORTHWESTERN MIAMI-DADE COUNTIES UNTIL 715 PM EDT...

* AT 637 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
  MILES SOUTHEAST OF MICCOSUKEE SERVICE PLAZA...OR 25 MILES WEST OF
  PEMBROKE PINES...MOVING NORTH AT 20 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  ROTENBERGER WILDLIFE REFUGE...INTERSECTION ALLIGATOR ALLEY AND
  MIAMI CANAL...MICCOSUKEE SERVICE PLAZA...HOLEY LAND WILDLIFE REFUGE
  AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.

LAT...LON 2593 8065 2600 8085 2652 8084 2638 8046
TIME...MOT...LOC 2237Z 200DEG 17KT 2611 8074

10
Special weather statement, Jun 10, 7:12 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
712 PM EDT WED JUN 10 2015

FLZ067-071>073-110000-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
712 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD...SOUTH CENTRAL PALM BEACH
AND NORTHERN MIAMI-DADE COUNTIES UNTIL 800 PM EDT...

* AT 711 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR MILE MARKER 30 ON ALLIGATOR ALLEY...OR 14 MILES NORTHWEST OF
  PEMBROKE PINES...MOVING NORTHEAST AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...DAVIE...PLANTATION...SUNRISE...TAMARAC...WESTON...
  SAWGRASS MILLS MALL...INTERSECTION I-75 AND U.S. 27...INTERSECTION
  ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR
  ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY...SOUTHWEST RANCHES...
  MARKHAM PARK AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2593 8054 2615 8077 2651 8057 2615 8025
TIME...MOT...LOC 2311Z 234DEG 13KT 2610 8054

10
Special weather statement, Jun 10, 7:49 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
749 PM EDT WED JUN 10 2015

FLZ067-068-110030-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
749 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 830
PM EDT...

* AT 748 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
  MILES SOUTHWEST OF LION COUNTRY SAFARI PARK...OR 15 MILES SOUTHWEST
  OF WELLINGTON...MOVING NORTHEAST AT 25 MPH.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOCA RATON...WELLINGTON...GREENACRES...ROYAL PALM
  BEACH...LOXAHATCHEE NWR...HAMPTONS AT BOCA RATON...KINGS POINT...
  MISSION BAY...LAKE BELVEDERE ESTATES...LION COUNTRY SAFARI PARK...
  GOLDEN LAKES...LOXAHATCHEE GROVES...WHISPER WALK...BOCA DEL MAR...
  ROYAL PALM ESTATES...THE ACREAGE...FLORIDA GARDENS...BOCA WEST AND
  ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2634 8013 2644 8063 2679 8049 2672 8013
TIME...MOT...LOC 2348Z 216DEG 20KT 2653 8045

KM
Special weather statement, Jun 10, 8:00 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EDT WED JUN 10 2015

FLZ067-068-168-110045-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
800 PM EDT WED JUN 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL
845 PM EDT...

* AT 758 PM EDT...DOPPLER RADAR WAS TRACKING THE MERGER OF TWO
  STRONG THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL
  CLOUD...12 MILES WEST OF BOYNTON BEACH...MOVING NORTHEAST AT 25
  MPH.

* IN ADDITION...GUSTY WINDS FROM 45 TO 55 MPH ARE POSSIBLE. THESE
  WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
  UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
  STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...BOCA RATON...BOYNTON BEACH...DELRAY BEACH...
  WELLINGTON...LAKE WORTH...GREENACRES...ROYAL PALM BEACH...PALM
  SPRINGS...ATLANTIS...HAVERHILL...CLOUD LAKE...VILLAGE OF GOLF...
  LOXAHATCHEE NWR...GUN CLUB ESTATES...HAMPTONS AT BOCA RATON...KINGS
  POINT...MISSION BAY...PALM BEACH INTERNATIONAL AIRPORT AND LAKE
  BELVEDERE ESTATES.

LAT...LON 2634 8013 2639 8045 2679 8032 2671 8005
TIME...MOT...LOC 2358Z 209DEG 22KT 2646 8029

KM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:00 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 10, 8:18 PM EDTSpecial Marine WarningMFL42 min
Jun 10, 8:37 PM EDTSpecial Weather StatementMFLMonroe38 min
Jun 10, 8:44 PM EDTFlash Flood WarningMFLPalm Beach2 hr
Jun 10, 8:59 PM EDTSpecial Weather StatementMFLMonroe46 min
Jun 10, 9:02 PM EDTSpecial Marine WarningMFL58 min
Jun 10, 9:49 PM EDTSpecial Marine WarningMFL41 min
Jun 10, 11:37 PM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jun 10, 11:42 PM EDTSpecial Marine WarningMFL63 min
Jun 10, 11:57 PM EDTSpecial Marine WarningMFL63 min
Jun 11, 12:09 AM EDTSpecial Weather StatementMFLCollier51 min
Jun 11, 12:29 AM EDTSpecial Marine WarningMFL61 min
Jun 11, 12:36 AM EDTSpecial Marine WarningMFL54 min
Jun 11, 1:14 AM EDTSpecial Weather StatementMFLMonroe46 min
Jun 11, 1:52 AM EDTSpecial Weather StatementMFLHendry, Monroe53 min
Jun 11, 2:03 AM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 11, 4:17 PM EDTSpecial Weather StatementMFLMonroe43 min
Jun 11, 4:37 PM EDTSpecial Weather StatementMFLCollier38 min
Jun 11, 4:43 PM EDTSpecial Marine WarningMFL62 min
Jun 11, 4:49 PM EDTSpecial Weather StatementMFLCollier41 min
Jun 11, 5:21 PM EDTSpecial Weather StatementMFLCollier39 min
Jun 11, 5:28 PM EDTSevere Thunderstorm WarningMFLCollier62 min
Jun 11, 6:02 PM EDTSpecial Weather StatementMFLHendry58 min
Jun 11, 6:43 PM EDTSpecial Weather StatementMFLGlades62 min
Jun 11, 6:46 PM EDTSpecial Weather StatementMFLGlades14 min
Jun 11, 7:01 PM EDTSpecial Weather StatementMFLHendry59 min
Jun 11, 7:34 PM EDTSpecial Marine WarningMFL56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.